# SDR SWAA2025102024974

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 19,358 hours, 8,998 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT SEAT 10DEF IS INOPERATIVE.   PERFROMED TROBLESHOOTING EMERGENCY LIGHT AT SEAT ROW 10DEF INOP; FOUND CONNECTORS D14816/D14830 DISCONNECTED; RECONNECTED CONNECTORS AND PERFORMED GOOD TEST PER AMM 33-51-00-710-801.
